Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 107, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 3, 2010, 10:24 AM EDT for Gwinnett County, Walton County, Georgia. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2010, 10:24 AM EDT (14:24 UTC)
- Expired
- May 3, 2010, 7:03 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 10.69 ft at May 3, 2010, 1:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 3, 5:16 AM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, May 3, 5:16 AM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 AM EDT MON MAY 3 2010 .SHORT TERM /TODAY THROUGH WEDNESDAY/... BAND OF CONVECTION CURRENTLY ADVANCING ACROSS NORTH AND WEST CENTRAL GEORGIA THIS MORNING. ATMOSPHERE OVER THE STATE REMAINS MODERATELY UNSTABLE WITH MODERATE SHEAR. SHEAR IS FAIRLY UNIDIRECTIONAL BUT THERE IS STILL DECENT SPEEDS FROM 1KM TO 3KM. MODELS SHOW THIS LOW LEVEL SHEAR DIMINISHING THROUGHOUT THE DAY AS THE SYSTEM SETTLES INTO CENTRAL GEORGIA. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE...THE MORE IMMEDIATE THREAT REMAINS HEAVY RAIN AND FLOODING. THE PRECIPITATION SHOULD BE ENDING BY THIS AFTERNOON ACROSS NORTH GEORGIA...BUT WILL LINGER ACROSS CENTRAL GEORGIA THROUGH THE DAY TUESDAY. THE UPPER LEVEL PATTERN IS STILL EXPECTED TO QUICKLY TRANSITION TO AN ESSENTIALLY ZONAL PATTERN BY LATE TUESDAY. WEAK SHORT WAVE SWEEPING THROUGH THE FLOW TUESDAY WILL HELP TO STALL THE RAIN ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. PRECIPITATION SHOULD BE SOUTH OF THE FORECAST AREA BY WEDNESDAY AS WEAK HIGH PRESSURE BUILDS INTO THE REGION. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER LEVELS ARE DOMINATED BY A VERY FLAT...ZONAL FLOW PATTERN THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. THE PATTERN DOES START TO REAMPLIFY TOWARD NEXT WEEKEND AS A SHORT WAVE SWEEPS THROUGH THE OHIO VALLEY AND BEGINS DEEPENING ON THE EAST COAST. ONLY REAL EFFECT THIS WILL HAVE ON GEORGIA IS TO PUSH A WEAK COLD FRONT INTO THE STATE LATE FRIDAY OR SATURDAY. THERE IS A CHANCE OF SOME PRECIPITATION WITH THIS SYSTEM...BUT CONFIDENCE IS ONLY SO SO RIGHT NOW CONCERNING TIMING AND STRENGTH OF THIS SYSTEM. && .HYDROLOGY... BAND OF HEAVY PRECIPITATION ACROSS WEST CENTRAL AND NORTH GEORGIA AT THIS TIME SHOULD CONTINUE TO SLOWLY SHIFT EAST AND SOUTHEAST THROUGH THE DAY TODAY. I WILL CONTINUE THE CURRENT WATCHES IN THEIR PRESENT FORMATS. && .AVIATION... THE BAND OF RAIN AND THUNDERSTORMS WILL SLOWLY SINK SOUTH THROUGH THE DAY. MVFR TO OCNL IFR CIGS IN THIS BAND WILL PERSIST AS IT SINKS SOUTH. THE BACK EDGE WILL REACH AN ATL-AHN LINE AROUND 18Z...AND TO A CSG-MCN LINE BY 03Z TONIGHT. AS THE BACK EDGE PASSES...CIGS WILL BEGIN RISING AND BY 00Z MOST OF ATL/AHN AREA WILL SEE A FEW HIGH LEVEL CLOUDS. THE CSG/MCN WILL SEE THE CIGS BEGIN TO RISE AFTER 03Z...HOWEVER AS THE SYSTEM SLOWS AS IT MOVES INTO SOUTH GEORGIA...MID LEVEL CLOUDS WILL REMAIN OVER CSG/MCN. WINDS WILL REMAIN SOUTHWEST WITH FREQUENT GUSTS TO AROUND 20KTS. HOWEVER AFTER THE PRECIP PASSES...WINDS WILL BECOME WEST TO NORTHWEST AROUND 10 KTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 59 85 53 88 / 100 40 20 5 5 ATLANTA 79 59 84 58 86 / 100 30 10 5 5 BLAIRSVILLE 78 54 81 48 83 / 100 20 10 10 10 CARTERSVILLE 79 53 84 52 88 / 100 20 10 10 10 COLUMBUS 81 65 85 59 89 / 100 50 30 5 5 GAINESVILLE 77 58 83 55 86 / 100 30 10 10 10 MACON 82 64 85 58 89 / 90 60 40 5 5 ROME 80 53 84 52 88 / 90 20 10 10 10 PEACHTREE CITY 79 55 85 52 88 / 100 40 20 5 5 VIDALIA 85 71 83 64 87 / 60 60 60 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH... PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKINSON. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HARRIS... HEARD...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WHITE...WHITFIELD...WILKES. && 20
Hazardous weather outlook, May 3, 4:50 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 AM EDT MON MAY 3 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 450 AM EDT MON MAY 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY...AND ACROSS CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A SLOW MOVING COLD FRONT OVER THE TENNESSEE VALLEY WILL MOVE SLOWLY INTO GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE HEAVY RAINS WHICH COULD CAUSE FLOODING OF CREEKS AND STREAMS. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLASH FLOOD AND FLOOD WATCH STATEMENTS. ANOTHER HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... CAPES TODAY WILL RANGE FROM 200 TO 400 WITH K INDEX VALUES HOLDING IN THE 35 TO 40 RANGE. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY AND TONIGHT...THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA TODAY...AND THEN IN CENTRAL GEORGIA TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY RAIN ACROSS CENTRAL GEORGIA ON TUESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 3, 5:17 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 AM EDT MON MAY 3 2010 GAZ033>035-042>045-052-031015- 517 AM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HEARD...DOUGLAS... CARROLL...DEKALB...BARROW...GWINNETT AND FULTON COUNTIES UNTIL 615 AM EDT... AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH HEAVY RAIN FROM LAWRENCEVILLE TO 10 MILES SOUTHWEST OF FRANKLIN...MOVING NORTHEAST AT 50 MPH. RAINFALL AMOUNTS AROUND ONE INCH THROUGH 615 AM EDT CAN BE EXPECTED ACROSS HEARD ...DOUGLAS...CARROLL...DEKALB...BARROW...GWINNETT AND FULTON COUNTIES...INCLUDING AREAS AROUND BUCKHEAD...SUWANEE...SUGAR HILL...NORCROSS...DULUTH...BROOKHAVEN...DORAVILLE...CHAMBLEE AND DUNWOODY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY WITH TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. 16
Special weather statement, May 3, 5:21 AM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT MON MAY 3 2010 GAZ023>025-031000- 521 AM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN JACKSON...BANKS AND HALL COUNTIES UNTIL 600 AM EDT... AT 517 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHESTNUT MOUNTAIN...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JACKSON... BANKS AND HALL COUNTIES THROUGH 600 AM EDT. HEAVY RAIN IS ALSO LIKELY WITH THIS STORM AND MAY RESULT IN FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HOSCHTON...BRASELTON ...CHESTNUT MOUNTAIN...AQUALAND PARK...LAKE LANIER ISLANDS ...OAKWOOD...FLOWERY BRANCH...CANDLER...ROAD ATLANTA-LANIER SPEEDWAY...PENDERGRASS...TALMO...GAINESVILLE...MAYSVILLE...LULA AND GILLSVILLE.
Special weather statement, May 3, 5:50 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EDT MON MAY 3 2010 GAZ046-054>057-031015- 550 AM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SPALDING... FAYETTE...HENRY...CLAYTON AND ROCKDALE COUNTIES UNTIL 615 AM EDT... AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TYRONE TO 14 MILES WEST OF DIGBEY...MOVING NORTHEAST AT 70 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SPALDING...FAYETTE...HENRY...CLAYTON AND ROCKDALE COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TYRONE...SANDY CREEK...PEACHTREE CITY...DIGBEY...VAUGHN...LAKE HORTON...BROOKS...KENWOOD...RIVERDALE...FOREST PARK... HARTSFIELD-JACKSON AIRPORT...FAYETTEVILLE...STARRS MILL...BIRDIE AND SUNNY SIDE.
Special weather statement, May 3, 6:05 AM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EDT MON MAY 3 2010 GAZ067-068-031030- 605 AM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND EXCESSIVE LIGHTNING IN PIKE AND MERIWETHER COUNTIES UNTIL 630 AM EDT... AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCKY MOUNT TO ODESSADALE...MOVING NORTHEAST AT 55 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PIKE AND MERIWETHER COUNTIES THROUGH 630 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ODESSADALE...ROCKY MOUNT...HARRIS CITY... DURAND...WOOSTER...GREENVILLE...ALVATON...IMLAC...WOODBURY...GAY... MOLENA...CONCORD...HILLTOP...LIFSEY SPRINGS AND HOLLONVILLE.
Local storm report, May 3, 9:26 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 AM EDT MON MAY 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM LIGHTNING CARROLLTON 33.58N 85.08W
05/03/2010 CARROLL GA EMERGENCY MNGR
LIGHTNING STRUCHK A GAS MAIN IN THE GROVE PARK
SUBDIVISION. FIRE WAS STARTED.
0530 AM FLASH FLOOD 10 S CARROLLTON 33.44N 85.08W
05/03/2010 CARROLL GA EMERGENCY MNGR
10 ROADS CLOSED IN SOUTHERN CARROLL COUNTY DUE TO WATER
ON ROADWAYS.
0800 AM FLASH FLOOD 10 WNW ATLANTA HARTSFIE 33.70N 84.61W
05/03/2010 FULTON GA LAW ENFORCEMENT
WATER COVERING COCHRAN MILL ROAD, CASCADE-PALMETTOA
HIGHWAY AND VANDIVER ROAD AT AMEN ROAD DUE TO CREEKS OUT
OF THEIR BANKS.
0800 AM FLASH FLOOD 1 SW DOUGLASVILLE 33.74N 84.76W
05/03/2010 DOUGLAS GA EMERGENCY MNGR
POND WAS OVERTOPPED BY HEAVY RAIN AND WATER AT LEAST 6
INCHES DEEP WAS OVERFLOWING ROSE AVENUE. SEVERAL ROADS
HAVE BEEN CLOSED IN THE COUNTY DUE TO SLOW DRAINAGE.
0800 AM FLASH FLOOD 10 SW DOUGLASVILLE 33.64N 84.87W
05/03/2010 DOUGLAS GA EMERGENCY MNGR
A SMALL DAM HAS BEEN BREECHED NEAR POST AND LIBERTY
ROADS. WATER WAS FLOWING INTO WOODLAND AREAS AND NOT
AFFECTING HOMES. SEVERAL REPORTS OF BASEMENTS FLOODED
HAVE BEEN RECIEVED THROUGHOUT THE COUNTY.
&&
TATWELLSpecial weather statement, May 3, 10:08 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 AM EDT MON MAY 3 2010 GAZ079-080-089>091-093-031500- 1008 AM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TAYLOR...MACON... CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES UNTIL 1100 AM EDT... AT 956 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS WITH HEAVY RAIN FROM COLUMBUS THROUGH TALBOTTON TO BUTLER. MOVEMENT WAS TO THE NORTHEAST AT 50 MPH. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE OCCURRED SINCE 700 AM EDT. ANOTHER INCH IS POSSIBLE THROUGH MIDDAY ACROSS TAYLOR...MACON... CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES...INCLUDING AREAS AROUND FIVE POINTS...MARION ESTATES...OAKLAND...BRANTLEY... FORT BENNING...MAUK...KENWOOD...UPATOI...MIDLAND AND BOX SPRINGS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY WITH TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 39 min |
| May 3, 5:27 AM EDT | River Flood Warning | FFC | Dade | 20 hr |
| May 3, 6:06 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| May 3, 6:24 AM EDT | Flash Flood Warning | FFC | Carroll, Cobb, Douglas | 6 hr |
| May 3, 7:03 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 27 hr |
| May 3, 9:43 AM EDT | River Flood Warning | FFC | Gwinnett | 19 hr |
| May 3, 10:24 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| May 3, 10:43 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 40 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Cobb | 5 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| May 3, 2:31 PM EDT | Tornado Warning | FFC | Hancock, Warren | 44 min |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 54 min |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 6 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 7 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 58 hr |
| May 3, 3:27 PM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren | 48 min |
| May 3, 3:47 PM EDT | Tornado Warning | FFC | Glascock, Washington | 43 min |
| May 3, 4:17 PM EDT | Tornado Warning | FFC | Glascock, Jefferson, Warren | 40 min |
| May 3, 5:01 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| May 3, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 53 min |
| May 3, 6:34 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 108 min |
| May 3, 7:07 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| May 3, 7:35 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 50 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.